# SDR 9JLA2012073103552

- Difficulty date: July 27, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N523KW
- Make and model: Cessna 560XL
- Aircraft serial: 5605015
- Aircraft time: 24,005 hours, 1,970 cycles
- Engine: Pwa PW545A
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 99124979AMTK
- Part serial: 9806524
- Condition: Defective
- Location: Oil Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NR 1 ENGINE N2 INDICATOR WAS INTERMITTENT.  REMOVED THE N2, OIL TEMP/PRESSURE INDICATOR, INSTALLED AN O/H UNIT. FUNCTIONAL CHECKS SATISFACTORY.
